Top 10 Naproxen Sodium 550 mg Tablets Gel – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Amazon Basic Care Naproxen Sodium Tablets, 300 Count

#ad
Amazon Basic Care #ad - All day relief: amazon basic care naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets.

Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, menstrual cramps, muscular aches, headache, backache, toothache and the common cold; also temporarily reduces fever. Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.25 Inches
Length2.23 Inches
Weight0.28 Pounds
Width2.23 Inches
Part Number1

2. A+Health

#ad

180 Count, Pain Reliever/Fever Reducer NSAID, A+ Health Naproxen Sodium 220 Mg Liquid Gels, Made in USA

#ad
A+Health #ad - Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels.

Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Temporarily reduces fever and relieves minor pains due to headaches, toothaches, menstrual cramps, muscular aches, the common cold, backaches, and minor arthritis pain. Our a+ health naproxen sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track. Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Width2.75 Inches
Part NumberNAP180
ModelNAP180

3. Aleve

#ad

270 Count, Aleve Pain Relief Naproxen Sodium Tablets

#ad
Aleve #ad - Doctor recommended: aleve is the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain. Up to 12-hour pain relief medicine: Minor arthritis, headache, and back pain relief medicine, with the strength to last up to 12 hours.

Child‐resistant packaging: Aleve pain relief pills come in a convenient, child‐resistant bottle. Effective pain reliever: temporarily reduces fever and relieves minor pain of arthritis, toothache, backache, menstrual cramps, muscular aches, headache and the common cold. Fever reducer: this pain medicine for adults and children ages 12 and up also temporarily reduces fever.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.88 Inches
Length3 Inches
Weight0.29 Pounds
Width2.63 Inches
Part Number025866593442
Model025866593442

4. Amazon Basic Care

#ad

Treats Frequent Heartburn, Amazon Basic Care Omeprazole Delayed Release Tablets 20 mg, 42 Count, Acid Reducer

#ad
Amazon Basic Care #ad - Heartburn tips: do not eat late at night or just before bedtime. Treats frequent heartburn: amazon basic Care Omeprazole Delayed Release Tablets 20 mg treat frequent heartburn that occurs 2 or more times a week.

Acid reducer: amazon basic care omeprazole delayed Release Tablets 20 mg is a Proton Pump Inhibitor PPI that deactivates pumps in the stomach lining to inhibit acid production at the source. 14-day course of heartburn treatment: taken once every 24 hours for 14 days, Amazon Basic Care Omeprazole Delayed Release Tablets 20 mg is not intended for immediate relief of heartburn and may take 1 to 4 days for full effect.

Compare to Prilosec OTC. Certain foods or drinks are more likely to cause heartburn, fatty and fried foods, such as rich, spicy, chocolate, caffeine, alcohol and even some fruits and vegetables. Active ingredient: the active ingredient in these delayed release tablets is omeprazole 20 mg, which works as an acid reducer to treat frequent heartburn.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.68 Inches
Length2.26 Inches
Weight0.19 Pounds
Width4.72 Inches
Part NumberDFDSD-324123
ModelCSAVBLK;ASD;LF

5. Good Sense

#ad

400 Count, Pain Reliever and Fever Reducer NSAID, GoodSense Naproxen Sodium Tablets 220 mg

#ad
Good Sense #ad - Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, menstrual cramps, backache, muscular aches, headache, toothache and the common cold; also temporarily reduces fever.

Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets. All day relief: goodsense naproxen sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.6 Inches
Weight0.5 Pounds
Width2.6 Inches
Part NumberS001392
ModelS001392

6. Amazon Basic Care

#ad

160 Count, Naproxen Sodium and Diphenhydramine Hydrochloride Tablets, 220 Mg/25 Mg, Basic Care Naproxen Sodium Pm

#ad
Amazon Basic Care #ad - Capsule-shaped tablets. Naproxen sodium pm from amazon basic care pairs diphenhydramine hCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.

The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever. Compare to Aleve pm active ingredients. Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime. Active ingredients in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.

The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. The aches and pains of the day can follow you into nighttime and prevent a good night's rest. Amazon basic care naproxen sodium pm caplets: this nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Width4.25 Inches
Part Number1

7. VOLTAREN

#ad

Voltaren Arthritis Pain Gel for Powerful Topical Arthritis Pain Relief, No Prescription Needed, 3.5 oz/100 g Pack of 2

#ad
VOLTAREN #ad - Joint pain relief gel comes in a tube with easy twist cap and includes dosing card for proper dosage. An alternative to pills, voltaren is a nonsteroidal anti-inflammatory gel that combines the benefits of an arthritis cream and gel for arthritis pain management.

Clinically proven to relieve arthritis pain, improve mobility and reduce stiffness, aches and pains to provide prescription strength arthritis pain relief. Paraben and dye-free, Voltaren diclofenac gel is a non-greasy and clean scented gel. Diclofenac sodium topical gel penetrates Deep to attack arthritis pain directly at the source of inflammation, treating arthritis pain rather than just masking it.

Two 3. 5 oz/100 g tubes of voltaren Arthritis Pain Gel for Powerful Topical Arthritis Pain Relief. Significant arthritis pain relief, elbow pain, within seven days of continuous use and long-lasting relief when applied four times a day; Apply on up to two joints at the same time for hand pain, wrist pain, ankle pain, foot pain or knee pain relief. Number 1 doctor Recommended topical pain relief brand.
BrandVOLTAREN #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6.13 Inches
Weight0.44 Pounds
Width10 Inches
Part Number60000000120180
Model60000000120180

8. Advil

#ad

200 Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Advil Liqui-Gels Pain Reliever and Fever Reducer, Menstrual Pain and Joint Pain Relief

#ad
Advil #ad - Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. One package of 2 advil liqui-gels pain reliever and fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 2mg for Headache, Backache, Menstrual Pain and Joint Pain Relief.

Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. 2mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, and by 222, while also reducing fever, new packaging will feature 2% less plastic to keep nearly 5, pounds of plastic out of landfills. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height7.75 Inches
Length2.5 Inches
Weight0.44 Pounds
Width2.5 Inches
Part Number3
Model305730169493

9. Advil

#ad

200 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief

#ad
Advil #ad - Ibuprofen liqui-gels in a 33% smaller capsule, and by 222, new packaging will feature 2% less plastic to keep nearly 5, pounds of plastic out of landfills.

One bottle of 2 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 2mg for Pain Relief. Headache medicine, back pain medicine and joint or minor arthritis pain reliever. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

10. Rite Aid

#ad

50 Count | NSAID Pain Reliever | Pain Pills | Back Pain Relief Products | Muscle and Back Pain Relief Products | Real Time Pain Relief, Rite Aid Naproxen Sodium Pain Relief Pills, 220 mg Caplets

#ad
Rite Aid #ad - Each capsule contains 220 mg of pain relieving, fever reducing Naproxen Sodium. Gluten free: rite aid naproxen sodium is suitable for anyone 12 years or older with a gluten allergy or sensitivity. Compare rite aid’s pain reliever/fever reducer Naproxen Sodium caplets to the active ingredient in Aleve Caplets.

For ages 12-years-old and up: this particular nsaid is pain medicine for adults and should not be given to anyone under 12 years of age without consulting a doctor. Pain reliever & fever reducer: rite aid naproxen Sodium capsule-shaped tablets reduce fevers temporarily while offering minor headache relief, back pain, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Long-lasting: just one dose take with a full glass of water lasts 8-12 hours and offers all-day pain relief and fever reducing power.

Rite aid naproxen pain relief, back pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number011822985215